# SDR UALA2011120706725

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 654.121 LBL 54 TO 88 HAS DRILL BIT PILOT HOLES PART WAY INTO UPPER CHORD SURFACE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED FLANGE & FABRICATED REPAIR PARTS IAW B767 SRM 53-00-51.  INSTALLED PARTS ON FLOORBEAM AT BS 654 LBL 54 TO LBL 88.  NDTM PART 6 51-00-19.  ALODINED, PRIMED AND PAINTED PER MM 51-21-10.
